# SDR 97FDEA00296

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0260 CORROSION ON LOWER FLANGE OF UPPER LOBE FLOORBEAM AT STA 1070, RBL 26-30 IN AFT CARGO COMP.  REMOVED CORRODED FLANGE AND INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8 AT STA 1070 FROM LBL 5 TO RBL 45.
